# SDR SWIA2021081860366

- Difficulty date: June 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Bent
- Location: Bs 333 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CLIP AT FS333 COMMON TO STRINGER 21L IS BENT AND HAS OVER SIZE FASTENER HOLES AND REQUIRES REPLACEMENT      (C-CHECK RO 8/16/2021)    REMOVED AND REPLACED INTERCOSTAL CL[P/ANGLE IN FWD CABIN AT FS333.00 STRINGER21L IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. (SEE CONTINUATION SHEET FOR FURTHER DETAILS)
